How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
Category: Eye
Satisfied Customers: 63757
Type Your Eye Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I had some bleeding in my right eye. The Doctor gave me an

Customer Question

I had some bleeding in my right eye. The Doctor gave me an iv. Yold me to stay out of sun for three days. Gave me a prescription of :Trimethoprim Sol Polymyxn. I am not clear when to use it: today (after the laser of yesterday or brgin immediately? M. McReynolds [email protected]
Submitted: 5 years ago.
Category: Eye
Expert:  DrThomasMd replied 5 years ago.
You should start immediately.
This is just a precaution to prevent infection.
So this should be started.
good luck

Let me know if you have further questions

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Category: Eye
Satisfied Customers: 63757
DrThomasMd and other Eye Specialists are ready to help you
Customer: replied 5 years ago.
I fear that I didn't makeit clear that after the iv the dr.proceeded to do a LASER onthe bleeding eye. What I read about the medication, it could open the wound after it had been lasered.if applied now rather than 3 weekslater McReynolds
Expert:  Dr. Rick replied 5 years ago.
Hi. I'm online and happy to answer your question today.
Expert:  Dr. Rick replied 5 years ago.
I am a retina specialist. It sounds like what you had done is called photodynamic therapy. The chemical that was used can make you very sensitive to the sunlight for a few days.
Expert:  Dr. Rick replied 5 years ago.
it is ok to use the medication the doctor gave you. As Dr.ThomasMd told you this is an antibiotic to help prevent infection. It will not hurt your eye in any way nor will it cause the wound to open.

Here is a good article on this treatment:

Does this make sense to you?

And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the YES button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.

Positive Feedback and/or Bonus is welcomed and appreciated.

Let me know if there are there any other concerns or issues you would like to discuss on this topic.

Related Eye Questions